# SDR UPS01836606

- Difficulty date: August 14, 2001
- Submitted: August 17, 2001
- Operation: Air carrier
- Aircraft: N706UP
- Make and model: Doug DC-8-71F
- Aircraft serial: 46056
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Flap
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:PFLT LEFT WING INBOARD FLAP HAS A CRACK ON INBOARD TRAILING EDGE NEXT TO FUSELAGE AND BENT. REMOVED PREVIOUS SKIN REPAIR. REPAIRED IN REF SRM 57-20-0.
